Discrete-time sliding mode control with state bounding for linear systems with time-varying delay and unmatched disturbances

Publication Type:
Journal Article
IET Control Theory and Applications, 2015, 9 (11), pp. 1700 - 1708
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
ThumbnailIET-CTA.2014.1151.pdfPublished Version354.98 kB
Adobe PDF
© The Institution of Engineering and Technology 2015. This study is concerned with the problem of quasi-sliding mode control design for a class of discrete-time systems with time-varying delay and unmatched disturbances. On the basis of the Lyapunov-Krasovskii method, combined with the reciprocally convex approach, sufficient conditions for the existence of a stable sliding surface are first derived in terms of matrix inequalities. These conditions also guarantee that the state trajectories of the reduced-order system are exponentially convergent within a ball whose radius can be minimised to deal with the effects of time-varying delay and disturbances. A robust quasi-sliding mode control scheme is then developed to drive the system state trajectories towards that ball in a finite time and maintain them therein after subsequent time. A numerical example is given to illustrate the effectiveness of the proposed approach.
Please use this identifier to cite or link to this item: